# SDR 9902361154

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Contaminated
- Location: Press Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM DTW TO SFO, UNABLE TO MAINTAIN CABIN PRESSURE IN AUTO, STANDBY, OR MANUAL.  AFTER DESCENT TO FL140, ABLE TO USE MANUAL CONTROL.  FLIGHT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND INSULATION STUCK IN LOWER PRESSURE RELIEF VALVE AND UPPER VALVE DOOR STUCK PARTIALLY OPEN.  REPLACED BOTH UPPER AND LOWER CABIN PRESSURE RELIEF VALVE.  OPERATIONAL CHECK OK.
